MAUDE Adverse Event Report: ARTHREX, INC. 36/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 36/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 36/24 GLENOSPHERE
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that there was a primary installation of an inverse prosthesis with mgs on (b)(6) 2019.As the glenoid components are not grown in a revision surgery took place on (b)(6) 2022.The complete glenoid was removed: total glenoid side and the inlay shaft side.Implantation and conversion to cta was successful, patient is pain-free.The removed implants were not sent for clarification of a possible infection/bacteria.All tissue on the implant was removed.During revision surgery the following devices were also removed from patient: 1x ar-9560-24p lot: 5365.1x ar-9562-24nl lot: 18.00142.1x ar-9562-32nl lot: 18.00153.1x ar-9563-24 lot: 2019000255.1x ar-9563-36 lot: 18.01676.1x ar-9503s-03 lot: 19.00664.

Brand Name
36/24 GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15788300
Report Number1220246-2022-05749
Device Sequence Number5402237
Product Code PHX
UDI-Device Identifier00888867295667
UDI-Public00888867295667
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number36/24 GLENOSPHERE
Device Catalogue NumberAR-9564-2436
Device Lot Number18.00683
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/14/2022
Date Device Manufactured07/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown